Volume 11 Number 7
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 11
Issue 7, 1489–1738
Issue 6, 1243–1488
Issue 5, 1009–1241
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
In  Forthcoming  Issues
Complex conjugation and Shimura varieties

Don Blasius, Lucio Guerberoff

Adams operations on matrix factorizations

Michael K. Brown, Claudia Miller, Peder Thompson, Mark E. Walker

$\mathfrak{p}$-rigidity and Iwasawa $\mu$-invariants

Ashay A. Burungale, Haruzo Hida

A non-archimedean Ax-Lindemann theorem

Antoine Chambert-Loir, François Loeser

Torsion orders of complete intersections

Andre Chatzistamatiou, Marc Levine

Topological noetherianity for cubic polynomials

Harm Derksen, Rob Eggermont, Andrew Snowden

On $\ell$-torsion in class groups of number fields

Jordan Ellenberg, Lillian B. Pierce, Melanie Matchett Wood

Parabolic induction and extensions

Julien Hauseux

Proper G_a-actions on \C^4 preserving a coordinate

Shulim Kaliman

Local positivity of linear series on surfaces

Alex Küronya, Victor Lozovanu

Integral canonical models for automorphic vector bundles of Abelian type

Thomas Lovering

On the algebraic structure of iterated integrals of quasimodular forms

Nils Matthes

A Mordell-Weil theorem for cubic hypersurfaces of high dimension

Stefanos Papanikolopoulos, Samir Siksek

Generalized Kuga-Satake theory and good reduction properties of Galois representations

Stefan Patrikis

Quasi-Galois theory in symmetric monoidal categories

Bregje Pauwels

Effective non-vanishing for Fano weighted complete intersections

Marco Pizzato, Taro Sano, Luca Tasin

Elementary equivalence versus isomorphism II

Florian Pop

On the density of zeros of linear combinations of Euler products for $\sigma >1$

Mattia Righetti

A subspace theorem for subvarieties

Min Ru, Julie Tzu-Yueh Wang

Governing singularities of symmetric orbit closures

Alexander Woo, Benjamin J. Wyser, Alexander Yong